# SDR VNAA202101081111

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 10,156 hours, 9,352 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL1992116
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO OMA THE CREW GOT A PROX SYSTEM CAUTION MESSAGE AND RAN THE QRH AND MADE THE DECISION TO RETURN BACK TO CLT.  THEY DID DECLARED A EMERGENCY AND TRUCKS DID ROLL, BUT NOT NEED AS THE AIRCRAFT WAS ABLE TO TAXI TO TAXI TO A GATE UNDER THEIR OWN POWER.  THEY DID NOT LAND OVERWEIGHT NOR DID THE PASSENGERS BRACE.  NO FURTHER INFORMATION GIVEN AT THIS TIME.  T/S IAW CRJ 900 FIM 32-32-10-810-803 FOR B CODE 007191.  CONTINUITY CHECK GOOD.  REPLACED LANDING GEAR SELECTOR VALVE, IAW CRJ 900 AMM 32-32-10-000/400-801.  OPERATIONS TESTED, IAW CRJ 900 AMM 32-30-00-710-801 LANDING GEAR EXTENSION/RETRACTION SYSTEM.  OPERATIONS CHECK GOOD.  NO DEFECTS AT THIS TIME.
